# SDR QXEA9800134

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817PH
- Make and model: Dhav DHC8102
- Aircraft serial: 56
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THE ELEVENTH HOLE FROM THE INBOARD SIDE ON THE FORWARD SIDE OF LADDER PLATE FOR 624AT IS ELONGATED APPROXIMATELY .030.  REPAIRED IAW EA 9-57-337.
